| Model Number |
IPN048995 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Verification of failure mode reported in the current manufacturing process could not be performed due to product was not being manufactured.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported on (b)(6)2022, that the y-tube broke off during use on a patient.No reports of patient having desaturations during the time of event.No patient injury or consequence was reported, and no medical intervention was needed.The current patient's condition was reported as fine.
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.The et tube, y connector, and both swivel connectors were returned out of its packaging.Two suction catheters were returned in their original packaging.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the bronchial swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
It was reported on (b)(6) 2022, that the y-tube broke off during use on a patient.No reports of patient having desaturations during the time of event.No patient injury or consequence was reported, and no medical intervention was needed.The current patient's condition was reported as fine.